# SDR NSVA2011418

- Difficulty date: January 30, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 37,567 hours, 45,804 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Repair
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL #343-15:  CRACK IN REPAIR PATCH ON RIGHT O/B NACELLE.  COMPLETED PERMANENT REPAIR IAW TD 340-54-10-25.
